# SDR SIMA20150908003

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 31,363 hours, 27,141 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OUT OF ENG 2, AFTER SHUTDOWN WITH A STRONG SMELL OF BURNED OIL.  COMPLIED WITH ETN-EM-79-015 STEPS 1 - 9.  RETURNED ENG TO SERVICE.  NO FURTHER DEFECTS NOTED AT THIS TIME.
